# SDR USAA020057

- Difficulty date: February 13, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 47,034 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CRACKED FRAME, STRAP WITH SHEARED FASTENER, BS 639 AND STRAP ABOVE STRINGER 17R.  INSTALLED MANUFACTURED WEB PER EA 73163.  (M)
